# SDR EIAA2011101

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 91,447 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE DUE TO CONTACT WITH GROUND EQUIPMENT (STAIRS) SECTION 41 LT SIDE.  CONDITIONAL INSPECTION PERFORMED AND DAMAGE REPAIRED AS REQUIRED (REF ITEMS M6826, M6827, M6829, M6830, M6831, M6836, M6837) IAW SRM 53-30-03.  REPAIRED DAMAGED AREA AT STA 302 1 INCH ABOVE STR 27L BY BLENDING DAMAGE IAW REQ OF SRM 53-30-03 AND REPAIRED DAMAGED AREA AT STA 300 1 INCH ABOVE STR 30L BY BLENDING GOUGE (DAMAGE) IAW REQ OF SRM 53-30-03.  SKIN THICKNESS AFTER REPAIRS IN LIMITS IAW 53-30-03.  REPAIRED DAMAGED AREA BETWEEN STA 282 AND 290 ABOVE STRINGER 34L BY REMOVING DAMAGED SKIN AND INSTALLING A DOUBLER REPAIR IAW WITH REQ OF SRM 53-30-03.  REPAIRED DAMAGE AREA BETWEEN STA 273 AND 280 1 INCH ABOVE STR 36L BY REMOVING DAMAGED SKIN AND INSTALLING A DOUBLER REPAIR IAW WITH REQ OF SRM 53-30-03.  REMOVED AND REPLACED LT AOA SENSOR IAW MM 27-32-01.  OPS CHECK GOOD.  REF LOG PAGE 411087 ITEM M6828, WHEN DAMAGED SKIN WAS REMOVED, IN THE PROCESS OF THAT REPAIR STR 34L RETURNED TO ITS NORMAL CONTOUR AT STA 283.  NO FURTHER REPAIR REQUIRED IAW SRM 53-30-03 AND SRM 53-10-03.
